# SDR 2003FA0001272

- Difficulty date: December 2, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N27329
- Make and model: Piper PA-31-350
- Aircraft serial: 317752150
- Engine: Lyc TIO540*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Switch
- Part number: 587866
- Condition: Loose
- Location: Cockpit
- Part time: 5,950 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING VISUAL INSPECTION, 2 OR THE 8 EXTERNAL WIRE CONNECTIONS WERE FOUND TO BE LOOSE.  DISASSEMBLY OF THE SWITCH REVEALED LOOSE INTERNAL CONNECTIONS AS WELL.  CORRECT ELECTRICAL OPERATION WAS QUESTIONABLE.  SEVERAL REPORTS OF HAVING A SPLIT POWER BUSS WERE OBSERVED.  THIS SHOULD NOT BE.  TIME AND USE OF A NEWLY INSTALLED SWITCH WILL VERIFY IF THIS WAS THE CAUSE OR IF OTHER PROBLEMS EXIST.  TIME ON DEFECTIVE SWITCH WAS APPROX 5950 HOURS.  RECOMMEND A THOROUGH VISUAL INSPECTION BE ACCOMPLISHED AT ANNUAL.
